# SDR AU960265

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33112UA
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: T Eng Cone-Pipe
- Stage of operation: NR
- Nature of condition: M, B
- Precautionary procedure: K, E

## Discrepancy

(AUS) RH ENGINE EXHAUST STUB CRACKED AROUND CIRCUMFERENCE OF THE FLANGE ALLOWING HOT EXHAUST GAS TO BURN THE PAINT ON THE COWLING
